Remember this morning when i posted about my chronic pain and pain dreams last night? Well i told my mom and she gave me enough Tramadol to hold me over until i can talk to my doctor on Monday. She also gave me a couple pills of a medicine called Mirapex to help my restless legs/sleep flailing.

I took the Mirapex at 9pm, then suhhh dude and i went to Walmart to get a few food/drink things. A half hour into the trip i realized i was really messed up. I started walking funny, asking weird questions, touching suhhh dude's butt and face in the middle of aisles with other people walking around. I bought food i never eat, i bought a frickin lunchable. When we were at the check out line (which was long as hell) i saw an opening in another line so i walked over, motioned for suhhh dude to hurry and bring the cart. Some guy decided to cut in front of me and got his wife to bring the cart over first. I yelled "wow are you fucking kidding me" as i turned around. Suhhh dude's eyes got so huge and his face got really red. Ok i am not the kind of person that is confrontational, at all. I am a very quiet, shy, polite person around strangers. But the Mirapex made me feel like i was tough fuckin shit, and a dick, apparently.

There were a couple of times while we were in Walmart/ walking to the car- i had the weirdest thoughts. I kept staring at people in the distance and wondering what it would be like to live their life. When we were in the parking lot i stared at cars and wondered what it would be like if we drove different cars. So completely inane and strange.

So when we got home i went online and researched side-effects of Mirapex and they are the absolute strangest side effects i have ever heard of.

Some patients taking certain medicines to treat PD, including MIRAPEX ER and MIRAPEX, have reported problems, such as gambling, compulsive eating, compulsive buying, and increased sex drive. If you or your family members notice that you are developing unusual urges or behaviors, talk to your doctor.

Advertisement

Gambling as a side effect? That's kind of the weirdest thing i've ever heard of.

My mom and I both know that you're not supposed to give someone medicine they aren't prescribed, but i trust her. We both have fibro and chronic pain, we see the same doctor and that doctor has talked about starting me on Mirapex before but i decided that any more than 2 different prescriptions a day is too much for me.

I'm just happy i have some relief tonight, even if it means acting like a complete weirdo.

Advertisement

Do any of you take Mirapex? I'm hoping it's like Lyrica and the side effects go away after a few days.